Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An asymptotic expansion for a nonhomogeneous linear system


Author: Thomas G. Hallam
Journal: Proc. Amer. Math. Soc. 22 (1969), 489-497
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0245918-0
MathSciNet review: 0245918
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. F. Bridgland, Jr., Asymptotic behavior of the solutions of nonhomogeneous differential equations, Proc. Amer. Math. Soc. 12 (1961), 546-552. MR 0126018 (23:A3315)
  • [2] T. G. Hallam, Asymptotic expansions in a nonhomogeneous differential equation, Proc. Amer. Math. Soc. 18 (1967), 432-438. MR 0212292 (35:3166)
  • [3] -, On the asymptotic growth of the solutions of a system of nonhomogeneous linear differential equations, J. Math. Anal. Appl. 25 (1969), 254-265. MR 0234069 (38:2388)
  • [4] E. Hille, Nonoscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234-252. MR 0027925 (10:376c)
  • [5] P. Waltman, On the asymptotic behavior of solutions of a nonlinear equation, Proc. Amer. Math. Soc. 15 (1964), 918-923. MR 0176170 (31:445)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245918-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society